h1

Dexamethasone but no CT Scan

March 31, 2008

Lots of pills to takeSuper Nurse just called. She asked how I was doing and referred to my voice mail. She had spoken with the Neuro-Surgeon and they agreed that in case the headache would have become less (disappear) that I can reduce the Dexamethasone. That is however not the case. To minimise the side effects of the Dexamethasone (without knowing I have several: thick feet, desire to eat more, feeling tense and hyper) she gave some advise on how to counter them:

  • Put my feet up in bed
  • Take the Dexamethason around 18:00
  • Don’t drink tea and coffee in the evening but warm milk (forms a protective layer in your stomach)
  • Don’t eat too much
  • Take up to 6 paracetamol per day against the headaches

I asked her for an additional CT scan but it seems that makes no sense. The CT scan will not reveal anything in more detail as long as the edema is there. She understood my concern about the grade 3 Glioma but explained that although a grade 3 grows faster than a grade 2 it will not be an explosive growth. She will contact me again on Thursday the 3rd of April to discuss my situation. If the headaches have become worse or I have started to throw up (especially during the night) I have to call the hospital immediately.

I have decided to now start regularly take two (harmless) homeopathic drugs my mother suggested me to use:

  • Cinnabaris (D6) which helps very well against Sinusitis to avoid confusing the headache caused by the edema
  • Zincum Valerianicum (D6) which helps to calm down a bit

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: